# SDR S9H2003F00003

- Difficulty date: July 14, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N356NT
- Make and model: Snias AS350BA
- Aircraft serial: 2280
- Engine: Tmeca ARRIEL1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Belt
- Part number: 704A33690004
- Condition: Failed
- Location: Hyd Sys
- Part time: 83 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A CHECK RIDE, THE AIR CONDITIONING SYSTEM FAILED.  ISOLATION OF THE SYSTEM WAS CONDUCTED.  ON THE RETURN FLIGHT BACK TO BASE, SHORTLY THEREAFTER THE HYDRAULIC SYSTEM FAILED.  AIRCRAFT PERFORMED RECOMMENDED PROCEDURES AND UPON INSPECTION OF THE SYSTEM IT WAS CONFIRMED THAT THE AIR CONDITIONING BELT AND THE HYDRAULIC BELTS FAILED.  BELTS WERE REPLACED.
